# SDR MWEA981012

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OVERWING EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  MTC REMOVED AND REPLACED BATTERY PACK.
